# SDR ASAA0680360

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 50,390 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960375
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED AT FASTENER HOLE.  REMOVED DAMAGED SECTION OF FRAME.  INSTALLED REPAIR SECTION TWO SPLICE PLATES AND TWO REPAIR ANGLES PER SRM 53 03 FIG 2A.
